Dec 22, 2011
my freind was tested postive for hap a 18 mnths ago and was vaccinated but he always has had server stomach and back pain along with hives. also at times its hard for him to walk becouse he's thighs hurt.
| Response from Dr. McGovern
Hepatitis A comes and goes but does not leave any lasting problems...
So I think there must be a different reason for his symptoms.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.